# SDR UALA2013022701198

- Difficulty date: February 22, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 70,500 hours, 25,852 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Threshold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY STAINLESS STEEL BULLNOSE SILL PLATE DAMAGED AFT EDGE.  REMOVED DAMAGED SILL PLATE.    REPLACED SILL PLATE, FOUND SERVICEABLE.
